# SDR F3LA2022061300056

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08102
- Aircraft time: 14,103 hours, 6,174 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 22534 SUSPECTED CABIN ODOR/FUME EVENT LAST 15 MINUTES FA'S HAD DIRTY SOCK SMELL GONE AFTER LANDING WORSE IN AFT CABIN.
CORRECTIVE ACTION: INSPECTED AND FOUND TO BE TYPE 6 LEVEL A. PERFORMED DECONTAMINATION ODOR CLEARED PER AMM 05-50-80-810-831-A & 21-00-00-615-800-A
